# SDR SIMA20140406004

- Difficulty date: April 6, 2014
- Submitted: April 7, 2014
- Operation: Air carrier
- Aircraft: N611AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145074
- Aircraft time: 35,434 hours, 32,658 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 744436
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT EXIT ROW UPPER DOOR SIGN INOPERATIVE.  R & R EXIT ROW UPPER DOOR SIGN IAW AMM 33-50-14, OPERATIONS CHECKED GOOD.
